# SDR TWAA9818301

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 2232
- Condition: Failed
- Location: Lt/Rt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT EXTERIOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED BULBS.
